Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Unable to keep feet and legs still. MRI and CT Scan normal. Normal CBC, BMP, Thyroid and Chest

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
this is what I feel in my feet/legs after I walk! I also cant keep legs still! ever!
normal MRI/CT of my brain
Normal CBC,BMP,Thyroid function, adrenal function, normal chest xray...

what is this ? I also cant keep my legs still EVER
Posted Sun, 11 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Raju A.T 19 days later

Thanks for your query.

I have gone through the link you provided and understand the nature of your symptom.

Such symptom in a known case of Dysautonomia could most probably be due to peripheral neuropathy. This type of neuropathy could be affecting the peripheral nerve endings giving a false sensation of vibration. this is a type of paraesthesia.

Treatment for such conditions usually involves daily multivitamin supplements which help in maintaining the nerve health.

Also you can take Pregabalin which also improves the nerve health and reduce such symptoms.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor